# SDR WTAA950202

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 2050000002
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SFO - TILLER STEERING MADE UNCOMMANDED RIGHT TURN DURING TAXI.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE REPLACED STEERING FEEDBACK POTENTIOMETER.  TILLER STEERING OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
